# SDR WRNA200300009

- Difficulty date: March 17, 2003
- Submitted: March 27, 2003
- Operation: Air carrier
- Aircraft: N821SC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 211
- Aircraft time: 46,707 hours, 18,654 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Landing Light
- Part number: 4173763
- Part serial: 11795
- Condition: Failed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LANDING LIGHT INOP, POPS CONTROL CIRCUIT BREAKER  R&R LANDING LIGHT ASSY IAW 33-42-11. OPS CK SATISFACTORY
